# SDR COEA2019102596919

- Difficulty date: September 30, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176301200
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WO 198966 NR 800024 HEAVY CHECK COE/MAJOR REPAIR: AFT PAX/CREW DOOR INNER SKIN LOWER SECTION HAS MISDRILLED HOLES. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0106411_01...15338 ISSUE A, DATED 10/21/2019.
